# SDR AALA202207111665

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 56,802 hours, 28,353 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM-DOOR LEFT EMERGENCY EXIT.  CABIN PRESSURE NORMAL. ACCOMPLISHED ADJUSTMENT OF PROXIMITY SWITCH OF  LEFT EMERGENCY DOOR COVER FLAP PER AMM 52-71-13 A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
